RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 61(103), Number 2, Pages 147–174 (Mi msb4565)  

This article is cited in 4 scientific papers (total in 4 papers)

On Sommerfeld-type conditions for a certain class of partial differential equations

V. V. Grushin


Full text: PDF file (2547 kB)

Bibliographic databases:
Received: 20.03.1962

Citation: V. V. Grushin, “On Sommerfeld-type conditions for a certain class of partial differential equations”, Mat. Sb. (N.S.), 61(103):2 (1963), 147–174

Citation in format AMSBIB
\Bibitem{Gru63}
\by V.~V.~Grushin
\paper On Sommerfeld-type conditions for a certain class of partial differential equations
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 61(103)
\issue 2
\pages 147--174
\mathnet{http://mi.mathnet.ru/msb4565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=157106}
\zmath{https://zbmath.org/?q=an:0174.14802|0161.29902}


Linking options:
  • http://mi.mathnet.ru/eng/msb4565
  • http://mi.mathnet.ru/eng/msb/v103/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. R. Vainberg, “Principles of radiation, limit absorption and limit amplitude in the general theory of partial differential equations”, Russian Math. Surveys, 21:3 (1966), 115–193  mathnet  crossref  mathscinet  zmath
    2. L. D. Kudryavtsev, “The solution of the first boundary-value problem for self-adjoint elliptic equations in the case of an unbounded region”, Math. USSR-Izv., 1:5 (1967), 1131–1151  mathnet  crossref  mathscinet  zmath
    3. D. M. Èidus, “The principle of limit amplitude”, Russian Math. Surveys, 24:3 (1969), 97–167  mathnet  crossref  mathscinet  zmath
    4. V. Ya. Minskii, “Kraevye zadachi dlya neodnorodnogo ellipticheskogo differentsialnogo uravneniya s postoyannymi koeffitsientami v poluprostranstve”, UMN, 27:3(165) (1972), 209–210  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:177
    Full text:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019